# SDR HNAA2024071800544

- Difficulty date: June 25, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 46,406 hours, 43,146 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00166 SHEAR CLIP ON FRAME 65 BETWEEN STR15L-17L REQ REPLACED/REPAIR.
